Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Scanty periods after the frequent intake of contraceptive pills. What could be done?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1279 Questions
my period is very thin and last for days only for 2 days since last 3 years. it happened due to use of many oral contraceptive pills after sex but i have stopped using them since past 3 years, what to do to get my normal periods back
Posted Sat, 16 Nov 2013 in Women's Health
Answered by Dr. Arif N Khan 19 minutes later
Brief Answer:
You need evaluation to know the cause.

Detailed Answer:
Thank you for the query.

After analyzing your complaints, I feel you need to get evaluated for the same: My opinion is you need to undergo few investigations to find out the exact cause, then depending on this you need specific treatment:

Thyroid function test (t3, t4 and TSH-thyroid stimulating hormone) levels, serum prolactin level, and scan pelvis to know any problem with uterus also to know the endometrial thickness.

One more possibility is D&C (dilatation curettage- done for abortion), but I hope you have never undergone any D&C.

Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor